# SDR DALA2022060603908

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 67,582 hours, 26,879 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4315750000000
- Part serial: 01185
- Condition: Odor
- Location: X
- Part time: 5,299 hours, 656 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8494226) FWD GALLEY OVEN HAVE OFF BURNING SMELL AND A MOTOR SERVICE WARNING. R/R FWD GALLEY OVEN PER B737 AMM 25-31. OPS NML.
